CSN Login
Members Online: 6

it has been almost over two months I thinkq

AnneBehymer's picture
AnneBehymer
Posts: 739
Joined: Jul 2011

since I have last really posted and I am sorry I don't want you to think that I don't care things got bad here for a little bit, and really I have so much trouble with this site not staying concectted but I do love all of you ladies. I told you there has beeen some problems here well there has been, I have not felt well and the ER never could fined anthing I just knew something was not right. My numbers kept rising and they just did not know. I have been waiting for a petscan most of you know all the problems I have been having with that, well my dotor office called and needed me to come in so Thursday I went back in and found out the cancer is back I am goin g to be put on a trial drug called AMG 386 (I think I got that right) and a low dose of taxol, I am so not looking forward to that because I will lose my hair again and my understanding is I am going to be on this for life. So that is what I am going threw I know everthing that I am heading into but for some reasone I am just a bondle of nervers and just wish I did not have ancer. I am so done with having cancer that I just want to pull my hair out but I guess I don't have do the drug will do that for me :), Hey I don't have to pay for hair cuts, dying, and perms anymore (it is a wonder I have not lost it befor lol). I guess that is what is on my mind I will talk with you all later.

mopar
Posts: 1948
Joined: May 2003

But I know you are such a fighter, and you will move forward and do what you have to do. That's all any of us can do, right? You know we're here for you. Sending hugs and prayers that this trial drug and the low-dose Taxol will be good for you. Maybe 'low dose' on the Taxol will mean minimal side affects.

As always,
Love, Hugs and Prayers,
Monika

carolenk's picture
carolenk
Posts: 909
Joined: Feb 2011

Anne

It looks like you got a lucky break being accepted into the clinical trial. Your doctor sounds like a good one & there's a really good chance that you will go back into remission. I totally sympathize with you about the hair loss--especially in the summer. Wigs are so hot!

Please keep us posted on your progress & best wishes to you.

Sara2011's picture
Sara2011
Posts: 77
Joined: Oct 2011

I'm sorry to hear you are having to continue to battle cancer. I'm sure it is so discouraging and I will pray for you. It sounds like you have kept a sense of humor and that is good....don't give up. I hope you can find comfort during this time in knowing God loves you and cares for you!

kikz's picture
kikz
Posts: 1267
Joined: Jun 2010

you have to go through this all again. This disease is merciless. You are in my thoughts and I pray you go into a speedy remission. Please keep us informed and let us help however we can. For me the women on this board are truly the only ones who can even begin to understand what I am going through because we share the same reality. That is why I check in here everyday.

My best to you.

Karen

debrajo's picture
debrajo
Posts: 732
Joined: Sep 2011

Anne, that's just terrible news for you! Wish I could make it all go away for you(and us all)! But who knows, the trial drug could get all of it this time and small doses of Taxol for life may be just what you need for a very LONG life. I often wonder why all of us are not on maintence drugs to keep this monster asleep. You know what's coming and you know you can do it again and again.You are stronger than you know. Keep the faith, yours in Christ, debrajo

AnneBehymer's picture
AnneBehymer
Posts: 739
Joined: Jul 2011

I wish there was just one drug that could keep us in remission without any side effects so our life can go back to normal. I feel we lose so much from the first day we are told we have cancer. We lose on that day our since of security we know face the fact that we are going to die and I don't mean today but most people do now know what will take our lives and we do it does something to you. I was on maintance chemo (Avastin) from October to Febuary but was taken off because they found out it was no longer working. I am hoping the new one works, one because it has no side effects and that would be great for all of us and two I am kinda freaking out that I have a tumor growing inside of me again. I know I am strong and can make it threw this again I just did not want to have to do it again like most of us don't. You ladies are great and I am so glad I have you all to run to when I am scared thank you so much for being here for me when I need it most. I hope I can do the same when you need someone.

much
Love, Hugs, and prayers
Anne

LoveButterflies's picture
LoveButterflies
Posts: 73
Joined: Feb 2012

Hi Anne, I was thinking of you today and wondering how you were since I hadn't seen you post in a while. I'm so sorry your fears of the cancer being back have come true.I know how you felt something was happening even before the doctor confirmed it for you. I pray this new trial and regimen works for you and puts you back in remission.

Be strong Anne! You are always here for us giving us encouraging words. Now it's our turn to encourage you. Just take it one day at a time. You can do this!

Love and prayers!

Carmen

lovesanimals's picture
lovesanimals
Posts: 1222
Joined: Sep 2011

I too have been concerned about you since we haven't really heard from you for a while. I am so, so sorry that your cancer is back, because that's the last thing any of us want to hear. But I have a lot of hope and am praying that this new mixture of drugs will work for you. Please keep us posted when you can. Sending you lots of love and hugs,

Kelly

AnneBehymer's picture
AnneBehymer
Posts: 739
Joined: Jul 2011

it is always nice to know you are missed :)I will keep you all updated on how I am doing during my treatments. The one thing I am glad about with the new drug it works like Avastin but has none of the side effects the only thing so far they have found is it causes swelling I am hoping the water pill will keep that from happening. I don't like the ideal that my doctor is putting back on Taxol but he knows that will kill the small amout of nodgels and hopfuly the tumor that has started to grow in the lymph node. I will always keep all of my teal sisters in my prayers also please let me know how you all are doing also.

Love, Hugs, and Prayers
Anne

garden gal
Posts: 212
Joined: Nov 2010

Have read a lot of your post and are so sorry to hear its back. Maybe this time with this combo you can go into remission real soon. Keep on fighting this beast and keep up your sense of humor. Will be thinking of you and praying for you. Kathy

antcat
Posts: 272
Joined: Jan 2011

I am so sorry to hear what you're going thru. I can sympathize with you because I am going thru the same thing. I'm now on Caroplatin again (only carbo) and again had an allergic reaction to it but the dr. gave me benedryl right away & I was able to complete it. I really want to go for the 3rd cycle of this drug and hope I don't have an allergic reaction to it. I know we always worry about the cancer coming back. It's only natural. It's good that you're going into a trial. I think I heard good things about that trial. Please try to hang in there, you are very, very strong.

AnneBehymer's picture
AnneBehymer
Posts: 739
Joined: Jul 2011

thank you all for your support I know I am strong but some days I don't feel very strong.

Love, Hugs, and Prayers
Anne

karen1951's picture
karen1951
Posts: 103
Joined: Oct 2011

hi anne....i'm so sorry the cancer is back. on a positive note....i have a friend in california who's good friend is a scientist at amgen. all he does all day long every day is test drugs. he told my friend that amg386 is definitely what you want to try...must be having wonderful results with it. i am in a clinical trial with rad001 with avastin but i am going to look into the amg386. please keep us posted .. i'm really excited to hear that someone will be trying this drug....prayers all around....karen

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network